FERVEFLU ANTITUSSIVE 10 sachets / FERVEFLU ANTITUSSIVE

Adipharm

Sale price £23.65 Regular price £30.00

Tax included. Shipping calculated at checkout.

Ferveflu Antitussive is a medicine that contains paracetamol, guaifenesin and phenylephrine. Paracetamol relieves pain and lowers fever. Guaifenesin facilitates expectoration, and phenylephrine reduces swelling of the nasal mucosa and secretions.

Taking this medicine helps to relieve shortness of breath, reduce coughing, muscle aches and headaches, and lower fever.

Ferveflu Antitussive is used for short-term treatment of headaches, sore throats and muscles, fever, runny nose and cough in colds and acute viral illnesses.

If after 5 days you do not feel better or your condition worsens, you should seek medical help.

What you need to know before you take Ferveflu Antitussive

Do not take Ferveflu Antitussive:

  • if you are allergic to paracetamol, guaifenesin, phenylephrine or any of the other ingredients of this medicine (listed in section 6);
  • if you suffer from liver, kidney or heart disease or have high blood pressure;
  • if you have an overactive thyroid gland or diabetes mellitus;
  • if you have a tumor called pheochromocytoma;
  • if you suffer from glaucoma (increased intraocular pressure);
  • if you have difficulty urinating (for example with an enlarged prostate);
  • if you are currently being treated or have recently taken certain medicines (MAO inhibitors, tricyclic antidepressants, sympathomimetics, including eye or nose drops, inhalers).

You should not take Ferveflu Antitussive if you are currently taking other medicines containing paracetamol. If this applies to you, you should consult your doctor or pharmacist.

Warnings and precautions FERVEFLU ANTITUSSIVE:

Talk to your doctor or pharmacist before using Ferveflu Antitussive.

It is especially important to know that:

  • If the effect of the treatment is insufficient or absent (eg the symptoms last longer than 5 days), it is necessary to consult your doctor or pharmacist;
  • Do not take doses higher than recommended, as the risk of paracetamol overdose cannot be ruled out. It is higher in adults and children. To prevent this, it is necessary to check that other concomitant medications also do not contain paracetamol;
  • This medicine should be used with caution and necessarily after consulting a doctor if you are taking or have recently taken any other medicines (see section 2);
  • When taking large doses over a long period of time, more often in people who regularly use drugs that damage the liver or regularly consume alcohol, the risk of liver damage increases;
  • Patients with heart disease, high blood pressure, severe stomach and intestinal problems, some lung diseases and especially asthma should take the medicine only after consulting a doctor.

FERVEFLU ANTITUSSIVE Children and adolescents:

This medicine should not be used in children under 12 years of age.

Other medicines and Ferveflu Aututusiv:

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.

This applies in particular to the following medicines:

  • metoclopramide, domperidone, cholestyramine - alter the absorption of paracetamol, so there should be an interval of at least 1 hour between doses;
  • phenobarbital, phenytoin, carbamazepine, rifampicin - liver damage may occur;
  • coumarin anticoagulants (agents that reduce the ability of the blood to clot) - may increase their action and the occurrence of bleeding;
  • MAO inhibitors or tricyclic antidepressants (products used to treat depression) - a life-threatening increase in blood pressure is possible;
  • drugs for heart disease and high blood pressure - it is possible to reduce their effect or the appearance of heart rhythm disorders;
  • analgesics and antipyretics, incl. aspirin - increases the risk of kidney damage;
  • sympathomimetics (common in eye or nose drops) - increases the risk of side effects from the heart.

Ferveflu Antitussive with food, beverages and alcohol:

There are no limits.

Concomitant use with alcohol increases the risk of liver damage, so alcohol should not be consumed while taking this drug.

Pregnancy, lactation and fertility FERVEFLU ANTITUSSIVE:

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

This medicine should not be taken by pregnant or breast-feeding women due to a lack of data on its safe use.

Driving and using machines FERVEFLU ANTITUSSIVE:

Ferveflu Antitussive may cause dizziness, so it is important to avoid driving or operating machines while you are taking the medicine.

Ferveflu Antitussive contains sucrose, aspartame (E951), sodium cyclamate (E952), and sodium citrate.

Ferveflu Antitussive contains sucrose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

This medicine contains aspartame (E951), which is a source of phenylalanine. It can be harmful for people with phenylketonuria.

This medicine contains 49.1 mg sodium per dose (one sachet). This should be taken into consideration by patients on a controlled sodium diet.

FERVEFLU ANTITUSSIVE Dosage:

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist have told you. If you are not sure, talk to your doctor or pharmacist.

The recommended dose is:

Adults, persons over 65 years of age and children over 12 years of age

The recommended dose is 1 sachet. If necessary, it can be taken at intervals of 4 - 6 hours.

You should not take this medicine for less than 4 hours.

The maximum daily dose of 4 sachets (2 g paracetamol) should not be exceeded.

This medicine should not be used in children under 12 years of age.

FERVEFLU ANTITUSSIVE Application method:

Dissolve the contents of one sachet in a beaker of sufficient hot (but not boiling) water (150 ml) and mix well until a homogeneous solution is obtained.

After reaching the appropriate temperature, it is taken orally.

It is obligatory to consult a doctor in case after 5 days of treatment your condition does not improve or the complaints reappear.

FERVEFLU ANTITUSSIVE Possible side effects:

Like all medicines, this medicine can cause side effects, although not everybody gets them.

If this happens, tell your doctor. During treatment with Ferveflu Antitussive can cause serious side effects such as:

  • Decrease in the number of platelets, which increases the risk of bleeding and bruising and white blood cells (leukocytes), which increases the likelihood of infections;
  • Severe allergic reaction that causes swelling in the eyes, lips and throat, difficulty breathing or wheezing, severe illness accompanied by blistering of the skin, mouth, eyes and genitals;
  • Liver dysfunction, jaundice;
  • Nausea, vomiting, diarrhea, gastrointestinal upset;
  • Rash, urticaria / so-called. hives /;
  • Insomnia, nervousness, anxiety, agitation, dizziness, headache;
  • Increased heart rate, increased blood pressure, which in some cases may be significant;
  • Difficulty urinating and urinary retention;
  • Pupil dilation, increased intraocular pressure, worsening of glaucoma.

FERVEFLU ANTITUSSIVE Composition:

The active substances in one sachet (dose) are: paracetamol 500 mg, guaifenesin 200 mg and phenylephrine 10 mg.

The other ingredients are: sucrose, ascorbic acid, citric acid, anhydrous, sodium citrate, sodium cyclamate (E952), aspartame (E951), acesulfame potassium, silica, colloidal anhydrous, aromas of lemon and mint, a mixture of aromatic substances maltodextrin).